| Model Number |
25MM SPHERE 10° TILTED 36MM |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
Event or Problem Description
Center locking screw of spheres were locked in spheres.Could not release the screw in any direction.60 minutes delayed.